# SDR 2008UALA06233

- Difficulty date: October 22, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 54,025 hours, 19,841 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CAPT O2 MASK HAS CONSTANT FLOW WHEN IN USE.  FOUND MASK LEAKING.  REPLACED CAPT OXYGEN MASK.  LEAK & OPS TEST OKAY.
